Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone. I am new here on this site and I am not sure if there is already a topic like this.

If there is, please redirect me. The thing I wanted to ask you about is bisoprolol. Have you heard of it? I never heard of it even though I have had some heart problems on my own. I heard about it from my aunt. She has been treated with bisoprolol for congestive heart failure and she says it is highly effective.  I wanted to ask is there anyone here who uses bisoprolol for congestive heart failure? What’s your experience? 

Loading...

Hello.

If you are asking for someone to share his/ her personal experience, sorry I can’t help you. But I do know a lot about Bisoprolol. Your aunt probably informed you that it is a beta blocker. Some studies have shown that treating Chronic heart failure with beta blockers have many beneficial effects and that’s why this became the cornerstone of treating patients with chronic heart failure. It doesn’t have many side effects and only a few of them are significant.

It has been shown that patients tolerate it well (in the majority of cases). I know a few people that use it, in fact, my first neighbor is using it.

Reply

Loading...

Hello everyone I was thinking to join in here and to start some topic about hearth failure. But I found this one and I am very happy because of it. I will tell you my problem. :/ Well, my dad had congestive heart failure and that is why I am scared. A few days ago I found his bisoprolol and I was thinking to start using it on my own responsibility. I don’t know is this good idea since I didn’t see my doctor yet. I will visit him as soon as possible. But I am wondering does anyone here using bisoprolol for congestive heart failure?

Reply

Loading...

Hey there.

I can’t tell you nothing from my own experience because I never had “meeting” with bisoprolol in my life. But one of my neighbors from the building has experience with it. I know that we were talking about this medication a lot of times.

He told me that he is very satisfied with this beta blocker and that he would never change it with any other. He also told me that he never had any side – effects with it and that all patients that he knows react very well on bisoprolol.

I hope that you can find this information helpful.

Reply

Loading...

Why would you even consider taking a medication like this without consulting with your doctor?
It is not a sleep pill, you should take this medicine more seriously.
Here is a friendly advice- if you suspect there might be a reason for you to take this medicine, schedule an appointment with your doctor and he will tell you if that is a good idea or not. You cannot determine that by reading our replies simply because 1.we’re not familiar with your health condition and 2. We’re not doctors (at least I’m not).
Like I said, I don’t have any personal experience, I would gladly share it if I had.
Reply

Loading...

Hey there.
Look, you should never but NEVER take any medication without consulting your doctor. Never. That is never an option because you can’t tell how your body will accept some medication.
I think that it is very bad idea using something when you find it without consulting your doctor.
One guy that I know (he lives near my workplace) once mentioned me that he is using bisoprolol and he told me that he had some small side – effects such as headache. Sometimes he was sick but that didn’t last forever.
I think that this medication is OK but don’t do anything without consulting your doctor.
Reply

Loading...

Hello all. I am 50 years old and I have personal experience with bisoprolol and I am using this medicine currently.

It was ten years ago when my doctor prescribed me bisoprolol for the first time. I was a bit skeptical at first because I didn’t really know much about it. I didn’t  know a single person who has used it so I couldn’t ask anyone for his/ her experience. I avoided to start taking it for about a month and then I was forced to start. I never had any side effects of this drug and it did help me.

Reply

Loading...

Hey there.

Well my mother in law needed to stop using bisoprolol because she had some side – effects. She had headaches all the time, she was sick and she was throwing up very often. At first doctor told her that those are first side effects and that they will go away but they didn’t.

So they needed to give her some other therapy.

I am not saying that you should be afraid and that you should not use it, I am saying that there obviously are some people who just can’t use it.

I believe that there is alternative for this in that case.

Reply

Loading...